# SDR ASAA2021100436187

- Difficulty date: October 4, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 31,495 hours, 10,153 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDWAY THOUGH THE FLIGHT VNAV DISCONNECT ROUTE DUMPED FROM THE FMC BOTH SIDES - REBUILT ROUTE NO FURTHER PROB. GROUNDED - YES. REF. B737-900ER FIM 34-61 TASK 836. PERFORMED FMC RESET OPS TEST NORMAL.
